# SDR DALA13049430997

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE TEE PIN AND BUSHINGS WERE FOUND TO BE RUSTED. THE TEE PIN BUSHINGS AND ASSOCIATED HARDWARE WERE REPLACED IAW AMM 53-53 AND THE REQUIRED FUNCTIONAL CHECKED AND INSPECTION WAS ACCOMPLISHED.
